It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 42 for tricor meds side effects. (0.013 seconds)


... d a half years for my muscle pains to completely disappear once I stopped taking my medicines. I had been on Lipitor for about 7 years, and when my doctor added Tricor to the mix, I had serious muscle aches within months... I stopped both, and didn't notice ANY improvement for several months. ... (4 replies)
... my total cholesterol is too high.. I dont remember the numbers but lets just say Im 32 and my doctor and myself were serprised. He instantly gave me samples for Tricor and told me a few side effects. Basically he said if your liver hurts stop using it and call me. ... (5 replies)
... Since there has been little positive change they want to put me on Tricor 145mg for a month and check it again. I hear Tricor has some musclular side effects and I'm already on BP meds and really do not want to roll the dice with another pill. ... (10 replies)

Tricor
Nov 5, 2004
... I didn't notice any side effects that I could attribute to it. ... (4 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... Hi Pisces0301 I am assuming that your blood pressure is under control (<140/90) and you have no other CVD risks. If this is the case, for a man of your age and physical condition, you should not have been prescribed Tricor. Your TC/HDL ratio is excellent at 3.73 (=<4.5 being the target), so you are in the low risk bracket there. Your LDL/HDL ratio is 1.84 (=<3 being the... (10 replies)
... yes, drastic measures may be nessesary. BUT....The doctors have to monitor their patients very closely in order to prevent organ damage. Come on, most drugs have side effects, some more than others. Hey, I know first hand what consequenses can happen... ... (30 replies)
... The doctor said if they are still that high he wanted to do some more tests and most likely put me on Tricor to help lower. ... (2 replies)
Tricor
Feb 12, 2006
... and statins together , this is a major no ,no and is even mentioned in the side effects if you read them . This gives the major risk of muscles problems . ... (9 replies)
... I was on Tricor for a few years when my triglycerides were astronomical (>600 mg/dL). I was sedentary and weighed over 220 lbs at the time though. Fortunately, through diet, exercise and weightloss (to 155 lbs), I no longer need any meds for control (my TGs are in the 30-40 mg/dL range now). It sounds like you have done the weight and exercise part of the equation to... (1 replies)
... When I researched on the internet and found the warnings about combining statins and fibrates, I stopped taking both meds immediately. I was off them for over a year before I noticed any significant improvement. ... (6 replies)
Tricor
Jun 10, 2002
... this it might help. Do U have a strong family history of heart problems or do U have diabetes, just trying to figure out why the meds. to begin with. I hope the Tricor works for you without any of the side effects. I wish you luck in getting those numbers down. ... (4 replies)
... Did your dr. tell U Zetia would be nasty for your stomach? I have tried just about everything out there with nasty effects, including Whelcol, man that stuff was brutal on my stomach. My new dr. wanted me to try the Zetia, but I told her I have heard it stinks for the stomach, she told me it was all in peoples heads. She gave me some samples, and I was in NO mood to argue with... (35 replies)
... pain, weakness and exercise intolerance after 7 years on Lipitor. It came on suddenly, after my doctor combined Tricor with my Lipitor. ... (19 replies)
... How bad were his numbers for his dr. to put him on both meds., and also what doseage of each is he on? Many folks have problems with being on just one of these meds. alone, let alone both together. If it were me, I would have a SERIOUS talk with his dr. and explain what is going on, as it doesn't sound like the combo. is agreeing with him. Good luck, and also try to read some... (2 replies)
... around, the problem for me was in combining Tricor with the Lipitor. I didn't know then, but combining a fibrate with a statin greatly increases the risk of muscle problems. ... (14 replies)
... I took lipitor and suffered muscle weakness and memory loss. Can't say i suffered nightmares. Now i find out my liver is messed up, don't know what yet. I will see my dr 11-15, can't wait to see what now. I tried zetaia also, but quit after severe back pain. Refused the pravachol, i guess i just can't takie cholesterol meds. I now take artichoke extract and minute maid... (2 replies)
... First time Tricor second time Zocor 3rd time Lipitor. I think he is owned by the pharmaceutical companies and gets paid for the newest "fad" drug. ... (3 replies)
... Wow, Nel! After reading your post, I am curious. I suffer from diabetes along with high tryclicerides. I've been taking Tricor for about 6 weeks now and my blood test showed they went UP not Down! I don't have any side effects with it though. Doesn't bother me at all. ... (8 replies)
... I am currently using Tricor which is a fibrate medicine , so far I have not seen any of the side effects that I got almost imediately after I started taking statins . ... (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:19 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!